English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Characterization of the p-Generalized Normal Distribution

Sinz, F., Gerwinn, S., & Bethge, M. (2009). Characterization of the p-Generalized Normal Distribution. Journal of Multivariate Analysis, 100(5), 817-820. doi:10.1016/j.jmva.2008.07.006.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-C4CD-C Version Permalink: http://hdl.handle.net/21.11116/0000-0002-C059-1
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Sinz, FH1, 2, Author              
Gerwinn, S1, 2, Author              
Bethge, M1, 2, Author              
Affiliations:
1Research Group Computational Vision and Neuroscience, Max Planck Institute for Biological Cybernetics, Max Planck Society, ou_1497805              
2Max Planck Institute for Biological Cybernetics, Max Planck Society, Spemannstrasse 38, 72076 Tübingen, DE, ou_1497794              

Content

show
hide
Free keywords: -
 Abstract: It is a well known fact that invariance under the orthogonal group and marginal independence uniquely characterizes the isotropic normal distribution. Here, a similar characterization is provided for the more general class of differentiable bounded L_p-spherically symmetric distributions: Every factorial distribution in this class is necessarily p-generalized normal.

Details

show
hide
Language(s):
 Dates: 2009-05
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1016/j.jmva.2008.07.006
BibTex Citekey: 5276
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Multivariate Analysis
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : Academic Press
Pages: - Volume / Issue: 100 (5) Sequence Number: - Start / End Page: 817 - 820 Identifier: ISSN: 0047-259X
CoNE: https://pure.mpg.de/cone/journals/resource/954922647066